TITLE

One-dimensional nonlinear Laplacians under a 3-point boundary condition

AUTHOR(S)
Calvert, Bruce D.
PUB. DATE
September 2010
SOURCE
Acta Mathematica Sinica;Sep2010, Vol. 26 Issue 9, p1641
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a three-point boundary value problem for operators such as the one-dimensional p-Laplacian, and show when they have solutions or not, and how many. The inverse operators are given by various formulas involving zeros of a real-valued function. They are shown to be order-preserving, for some parameter values, and non-singleton valued for others. The operators are shown to be m-dissipative in the space of continuous functions.
ACCESSION #
52837154

 

Related Articles

  • An Existence Principle for Nonlocal Difference Boundary Value Problems with φ-Laplacian and Its Application to Singular Problems. Agarwal, Ravi P.; O'Regan, Donal; Stanêk, Svatoslav // Advances in Difference Equations;2008, p1 

    The paper presents an existence principle for solving a large class of nonlocal regular discrete boundary value problems with the ψ-Laplacian. Applications of the existence principle to singular discrete problems are given.

  • Zeta determinants for regular-singular Laplace-type operators. Vertman, Boris // Journal of Mathematical Physics;Aug2009, Vol. 50 Issue 8, p083515 

    We discuss a specific class of regular-singular Laplace-type operators with matrix coefficients. Their zeta determinants were studied by Kirsten, Loya, and Park [Manuscr. Math. 125, 95 (2008)] on the basis of the Contour integral method, with general boundary conditions at the singularity and...

  • A free-boundary problem for the evolution p-Laplacian equation with a combustion boundary condition. To, Tung // Calculus of Variations & Partial Differential Equations;Jun2009, Vol. 35 Issue 2, p239 

    We study the existence, uniqueness and regularity of solutions of the equation f t = ? p f = div (| Df| p-2 Df) under over-determined boundary conditions f = 0 and | Df| = 1. We show that if the initial data is concave and Lipschitz with a bounded and convex support, then the problem admits a...

  • Existence Theory for Pseudo-Symmetric Solution to p-Laplacian Differential Equations Involving Derivative. You-Hui Su; Weili Wu; Xingjie Yan // Abstract & Applied Analysis;2011, Special section p1 

    We all-sidedly consider a three-point boundary value problem for p-Laplacian differential equation with nonlinear term involving derivative. Some new sufficient conditions are obtained for the existence of at least one, triple, or arbitrary odd positive pseudosymmetric solutions by using...

  • INFINITELY MANY WEAK SOLUTIONS FOR A p-LAPLACIAN EQUATION WITH NONLINEAR BOUNDARY CONDITIONS. Ji-Hong Zhao; Pei-Hao Zhao // Electronic Journal of Differential Equations;2007, Vol. 2007, p1 

    We study the following quasilinear problem with nonlinear boundary conditions -Δpu + a(x)|u|p-2u = f(x, u) in Ω, |&∇u|p-2 힉u/힉v = g(x, u) on Δ &Omega, where Ω is a bounded domain in ℝN with smooth boundary 힉/힉v and is the outer normal derivative,...

  • EXISTENCE OF POSITIVE SOLUTIONS OF p-LAPLACIAN FUNCTIONAL DIFFERENTIAL EQUATIONS. Chang-Xiu Song // Electronic Journal of Differential Equations;2006, Vol. 2006, p1 

    In this paper, the author studies the boundary value problems of p-Laplacian functional differential equation. Sufficient conditions for the existence of positive solutions are established by using a fixed point theorem in cones

  • Multiplicity Results for a Dirichlet Boundary Value Problem in the Higher Dimensional Case. Afrouzi, G. A.; Heidarkhani, S. // Advances in Dynamical Systems & Applications;2006, Vol. 1 Issue 2, p121 

    In this paper, we establish the existence of three weak solutions to a Dirichlet boundary value problem involving the p-Laplacian. The approach is based on variational methods and critical points.

  • BOUNDARY EIGENCURVE PROBLEMS INVOLVING THE P-LAPLACIAN OPERATOR. EL KHALIL, ABDELOUAHED; OUANAN, MOHAMMED // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this paper, we show that for each &lambd; ∈ ℝ, there is an increasing sequence of eigenvalues for the nonlinear boundary-value problem Δpu = |u|p-2u in Ω |∇u|p-2 ∂u/∂v = λρ(x)|u|p-2u + μ|u|p-2u on ∂Ω; also we show that the first eigenvalue...

  • EXISTENCE OF POSITIVE SOLUTIONS FOR A SINGULAR p-LAPLACIAN DIRICHLET PROBLEM. WENSHU ZHOU // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    By a argument based on regularization technique, upper and lower solutions method and Arzelá-Ascoli theorem, this paper shows sufficient conditions of the existence of positive solutions of a Dirichlet problem for singular p-Laplacian.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics